# SDR ASAA9610001

- Difficulty date: January 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N730AS
- Make and model: Boeing 737290C
- Aircraft serial: 22577
- System (JASC): 2150 · Cabin Cooling System
- Part: Fan
- Part number: 6068502
- Condition: Inoperative
- Location: Air Cond Sys
- Part time: 8,161 hours
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

JNU - ON ARRIVAL OF FLIGHT 66 - CREW REPORTED, BURNING ODOR IN COCKPIT AND AIR CONDITIONING FAN CIRCUIT BREAKER TRIPPED.  ODOR DISSIPATED.  RELEASED PER MINIMUM EQUIPMENT LIST ITEM 21-30.  SUBSEQUENTLY CONFIRMED ABNORMAL NOISE AND A BURNING ODOR WHEN FAN WAS OPERATED.  REPLACED AIR CONDITIONING FAN AND OPERATED NORMALLY.  (M)
